Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some inference theorems in stochastic processes


Author: M. M. Rao
Journal: Bull. Amer. Math. Soc. 69 (1963), 72-77
DOI: https://doi.org/10.1090/S0002-9904-1963-10864-2
MathSciNet review: 0146936
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Berger and A. Wald, On distinct hypotheses, Ann. Math. Statist. 20 (1949), 104-109. MR 30169
  • 2. J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 58896
  • 3. U. Grenander, Stochastic processes and statistical inference, Ark. Math. 1 (1950), 195-277. MR 39202
  • 4. M. M. Rao, Theory of lower bounds for risk functions in estimation, Math. Ann. 143 (1961), 379-398. MR 125675
  • 5. M. M. Rao, Theory of order statistics, Math. Ann. 147 (1962), 298-312. MR 150891
  • 6. M. M. Rao, Consistency and limit distributions of estimators of parameters in explosive stochastic difference equations, Ann. Math. Statist. 32 (1961), 195-218. MR 155379
  • 7. M. M. Rao, Inference in stochastic processes, (to appear). MR 2059893
  • 8. A. Wald, Asymptotic properties of the maximum likelihood estimate of an unknown parameter of a discrete stochastic process, Ann. Math. Statist. 19 (1948), 40-46. MR 24114
  • 9. A. Wald, Statistical decision functions, Wiley, New York, 1950. MR 36976


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10864-2

American Mathematical Society